Heavy Rain, Northeast
- When
- August 3, 4:05 PM AST to 7:05 PM AST
- Where
- Northeast County, Fajardo
- Reported by
- EMERGENCY MANAGER
A section of Highway 3 was reported flooded and impassable due to River Fajardo overflowing its banks.
1 heavy rain, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Aug 3, 4:04 PM AST, 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 404 PM AST THU AUG 3 2006 .DISCUSSION... NUMEROUS SHOWERS CONTINUED TO LINGER ACROSS MUCH OF THE FA TODAY IN THE WAKE OF TS CHRIS. THESE SHOWERS WILL CONTINUE TO LINGER ACROSS THE LOCAL AREA THROUGH THE EVENING AND OVERNIGHT HOURS...AND CLEAR DURING THE MORNING HOURS. ALL INDICATIONS ARE THAT THE AIR MASS IS NOW MOIST NEUTRAL...AND THIS HAS RESULTED IN MOSTLY STRATIFORM PRECIP. WITH THAT IN MIND...DECREASED THE EXPECTED COVERAGE OF THUNDERSTORMS TONIGHT...BUT DID NOT COMPLETELY REMOVE THEM SINCE THERE IS A SLIGHT CHANCE OF AN ISOLATED THUNDERSTORM TONIGHT AND OVERNIGHT. MOISTURE WILL GRADUALLY DECREASE ACROSS THE LOCAL AREA OVER THE NEXT COUPLE OF DAYS...BUT THERE WILL BE ENOUGH MOISTURE LINGERING TO ENHANCE DIURNAL ACTIVITY ACROSS THE LOCAL FA DURING THE AFTERNOON HOURS. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 88 78 88 / 40 40 40 40 STT 77 86 78 86 / 40 30 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 540 AM AST THU AUG 3 2006 PRZ001>013-AMZ710>750-041000- 540 AM AST THU AUG 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...MOISTURE ASSOCIATED WITH TROPICAL STORM CHRIS WILL CONTINUE TO POSE A THREAT FOR THE FLOODING OF URBAN AREAS...LOCAL RIVERS AND STREAMS...MAINLY ACROSS EASTERN PORTIONS OF PUERTO RICO...CULEBRA AND VIEQUES THROUGH THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MORE TYPICAL DIURNAL SHOWER ACTIVITY WILL RETURN TO THE LOCAL ISLANDS ON FRIDAY. THIS WILL LEAD TO THE POTENTIAL FOR SMALL STREAM AND URBAN FLOODING IN AREAS WHERE SHOWERS DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. VIZ001-002-AMZ710>730-041000- 540 AM AST THU AUG 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...MOISTURE ASSOCIATED WITH TROPICAL STORM CHRIS WILL CONTINUE TO POSE A THREAT FOR THE FLOODING OF URBAN AREAS...LOCAL RIVERS AND STREAMS TODAY. UP TO FOUR INCHES OF RAINFALL IS POSSIBLE TODAY BEFORE THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM CHRIS DIMINISH AND EXIT THE REGION. .DAYS TWO THROUGH SEVEN...MORE TYPICAL DIURNAL SHOWER ACTIVITY WILL RETURN TO THE LOCAL ISLANDS ON FRIDAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU. FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR WWW.SRH.NOAA.GOV/WML SR
1 heavy rain. Local standard time, as filed.
A section of Highway 3 was reported flooded and impassable due to River Fajardo overflowing its banks.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2006Every state in 2006This day in weather historyWarnings in Puerto Rico, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5529319.